# SDR IPXA09157354

- Difficulty date: September 2, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 5,560 hours, 3,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR MAIN DECK CARGO COMPARTMENT FLOORBOARD 262GH DELAMINATED.  FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-C, APPX B.
